Title: Algebraic structure of quantum fluctuations
Authors: Momont, B ×
Verbeure, André
Zagrebnov, VA #
Issue Date: Nov-1997
Publisher: Kluwer Academic Publishers
Series Title: Journal of statistical physics vol:89 issue:3-4 pages:633-653
Abstract: On the basis of the existence of second and third moments of fluctuations, we prove a theorem about the Lie-algebraic structure of fluctuation operators. This result gives insight into the quantum character of fluctuations. We illustrate the presence of a Lie algebra of fluctuation operators in a model of the anharmonic crystal, and show the dependence of the Lie-algebra structure on the fine structure of the fluctuation operator algebra. The result is also applied to construct the normal Goldstone mode in the ideal Bose gas for Bose-Einstein condensation.
ISSN: 0022-4715
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science